# SDR 96ZZZX5973

- Difficulty date: July 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3NA
- Make and model: Gulstm G159
- Aircraft serial: 92
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Switch
- Part number: 320283
- Condition: Cracked
- Location: Fuel Press
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL DIFFERENTIAL PRESSURE SWITCH CRACKED 1/2 WAY AROUND AT POINT OF CONNECTOR PLUG ATTACH, THIS ALLOWED FUEL TO LEAK ON TO TOP OF ENGINE.
